# SDR JBGA20050004

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Aircraft time: 3,781 hours, 2,225 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Part serial: 6004
- Condition: Cracked
- Location: Cockpit
- Part time: 3,781 hours, 2,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT WINDSHIELD CRACKED OUTER PLY.
